# SDR IPXA10158818

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE WARNING LIGHT INOP.   CHECKED 28V DC TO EVAUCATION SLIDE WARNING LIGHTS ASSY. FOUND POWER NOT AVAILABLE TO LIGHT ASSY.  R & R AUTONOMOUS STBY PWR SUPPLY UNIT CONNECTOR PLUG IAW M/C INSTRUCTIONS. SYS WORKING NORMAL IAW AMM 52-73-00-00. CLEARS DEFERRAL.
